Has anyone had this experience? Last week 9/19 Wed, I took a Tramadol tablet. The next morning, I awoke with a throbbing occipital headache on the left side. It seems to be deep in the groove at the base of the skull. It seems to correspond with my pulse. It hurts to move my neck left and right. It started out intermittent in the mornings and then getting less intense as the day went on. Now it is constant. It is the 8th day. It woke me the other morning at 4 am throbbing and making me nauseous. From when it started to last night, I had felt like I was in a "fog" or tired just wanting to lie down. It seems like excitement or too much moving around will make it worse. Last night I had gotten some clarity. It was the first time I felt like I was clear minded and sharp. Today it is milder but still there. I went to primary doc on wed and he told me to take the meds prescribed for 5 days and if it returns after stopping it to call him and he'll run a cbc and sed rate. He put me on Mobic. I have had no visual disturbance, etc. I have read about other people having problems after taking Tramadol (headaches for a week).
Any ideas or experience with this type of headache.
It sounds like a rebound migraine. I have had that kind of a headache, but it never lasts that long. Have you tried Relpax? It seems to work for my migraines if I can identify a migraine coming on early enough.
Thanks for the reply. I don't know. I have not ever had migraines and this happened after taking this medication and other people have had headaches with it as well. I am going to a neurologist Thursday. I have been to the doctor twice within the eleven days of having this. I think today it is getting better. Not as severe but still there. Wish me luck.
I also contacted the drug company. They are going to test the meds in the laboratory.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.